A note on justifiable preferences over opportunity sets
Dan Qin ()
Economics Bulletin, 2014, vol. 34, issue 3, 1961-1967
Abstract:
A ranking over opportunity sets is justifiable if there exists a binary relation on the set of alternatives, such that one opportunity set is at least as good as the second, if and only if there exists at least one alternative in the first set which is at least as good as any alternative of the two sets combined. This note characterizes (reflexive and complete) opportunity sets rankings which can be justified by acyclic binary relations – the broadest possible class of justifiable rankings.
Keywords: Opportunity sets; justifiable preferences; acyclicity; instrumentalism (search for similar items in EconPapers)
JEL-codes: D0 D1 (search for similar items in EconPapers)
Date: 2014-08-27
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.accessecon.com/Pubs/EB/2014/Volume34/EB-14-V34-I3-P179.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-14-00634
Access Statistics for this article
More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().